# SDR C77A347797

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 7,544 hours, 4,425 cycles
- Engine: Ge CF348E5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Nr 4 Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON FLAP EXTENSION DURING LANDING.  W/O 347799 ADDITION MESSSAGES APPEARED SPOILER FAULT, AOA LIMIT FAIL, SHAKER ANTICAPATED, SLAT-FLAP LEVER DISAGREE.  GROUND PROX FAIL AND WINDSHEAR FAIL ON EICAS. PERFORMED FIM 27-81-00-810-805-A00, 27-50-00-810-802-A00, 27-80-00-810-801-A00 AND FOUND MSG TO CLEAR. PERFORMED OPS CHECK DEFECTS CLEARED.  ADDITIONAL DESCRIBED MESSAGES CLEARED WITH FIM 27-81-00-810-805-A00. OK TO CONTINUE. W/O 347855 SLAT FAIL DURING TAKEOFF. R & R LT WING NR 2 SLAT AND NR 4 SLAT ELECTRICAL HARNESSES IAW AMM 27-83-07,OPS CHECKED GOOD.  MESSAGE CLEARED (W511 AND W512 HARNESSESS) HARNESS REPLACED PN, 171-00187-401, POSITION 2/3 LT AND 171-10231-401, POSITION 3/4 LT.
